MathSciNet Relay Station
MathSciNet bibliographic data
MR867196 60J99 (92A10)
Hoppe, Fred M. Size-biased filtering of Poisson-Dirichlet samples with an application to partition structures in genetics. J. Appl. Probab. 23 (1986), no. 4, 1008–1012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement